# SDR SWAA2022071929801

- Difficulty date: July 15, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 73,962 hours, 43,707 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROVO WHILE CLOSING FORWARD SERVICE DOOR; ESCAPE SLIDE BAR FELL OUT AND JAMMED INTO FLOOR AREA. / [01] RESECURED GIRT BAR ASSY. PER AMM 25-66-01
